Viagra overdose lands Brit with blue sight!

Subscribe to Oneindia News


London, Feb 27 : A British plumber's addiction to sex and Viagra has turned his life into a constant "blue movie".

In order to satisfy his sex-appetite, John Pettigrew took too many Viagras and ended up damaging his vision and seeing everything sees in shades of blue.

"I admit I ignored the advice on the packet - I was having too much fun - but I'd give up all the sex in the world to be able to see a red letterbox again," The Sun quoted Pettigrew, as saying.

The divorced dad of two turned to Viagra when he found it hard to perform after a year without sex. He topped up his GP's prescription with pills bought over the internet.

"I didn't have any side-effects, so I didn't see any harm in increasing the dose. But I have been seeing the world in blue for more than a fortnight now and it's doing my head in," he said.

John, from Brighton, East Sussex, is now having tests to see if the damage is permanent.

He added: "At least I'm a Chelsea fan."

Makers Pfizer say that some men may experience a blue shade to their sight after taking Viagra, and cautions users not to exceed the recommended dose.

ANI

Please Wait while comments are loading...